Medicines that make you gain weight.

2 posts | Original | Recent
2 Posts
Nov 20, 2013 1:14am
via iOS
I wanted to post that I have arthritis. I developed it when I was 13 and started taking meds for it when I turned 19. I was prescribed methotexate. Now 22. Ever since then I believe my meds and school have led to me gaining 40 lbs. does anyone else have the same problem or knows someone else with an issue of weight gain from meds.s. I just need that motivation to know I'm not the only one and I can take control of my body to try to loose some of these pounds.
20 Nov
I would talk with your doctor about it. I think it could play a part in things but also tweaking your diet and hopefully with an exercise program like these ones it will kick start you! :-)
20 Nov
I am not sure about medication for arthritis but gaining weight due to certain medications is not an uncommon thing. I was diagnosed with bipolar about six months ago and was medicated, since then I have put on about 7kg. I brought the topic up to my doctor and she explained to me that not all medications are as pure as doctors would like them to be, meaning the meds given will target the area it needs to but it will also target other areas in the body. Considering my medication is for producing chemicals in the brain, it also...
20 Nov
Lol, medicines 2 make u loose weight?.. :-P i've been on chemo and lost about 15 lbs. Haha
42 Posts
Nov 20, 2013 1:25pm
via Android

I'm on meds that make me tired and makes it hard for me to lose weight. I never wanted it to be an excuse, it pretend it doesn't affect me. I've lost 75 lbs. So don't let your meds control your life! Your strong keep going!


Workout_trainer_icon Workout_trainer_logo_184x72

Follow along workouts & programs on your phone or tablet.

Wt_iphone_featured_68x134 Wt_ipad_do_workout_171x134

Download_app_store_ios Download_google_play_android_172x51